# SDR IPXA2022012778373

- Difficulty date: January 9, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ADA013022
- Condition: None
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CFWD CARGO COMPARTMENT SUPPORT ANGLE CRACK AT STA.959 BETWEEN LON 41L-38L.REMOVED,FABRICATED AND REPLACED CRACK ANGLE IAW 51-35-01 AND 51-33-01 (MINOR).
